Download the vcard Photo

Full Professor

+39 0110907507 / 7507 (DISMA)

Personal web site

Most recent publications

Carlini, Enrico; Virginia Catalisano, Maria; Oneto, Alessandro (2020)
On the Hilbert function of general fat points in P1xP1. In: MICHIGAN MATHEMATICAL JOURNAL, pp. 601-632. ISSN 0026-2285
Carlini, Enrico; Tài Hà, Huy; Harbourne, Brian; Van Tuyl, Adam (2020)
Ideals of powers and powers of ideals.. S.L., Springer International Publishing, P. 159. ISBN: 978-3-030-45246-9
Carlini, E.; Catalisano, M. V.; Guardo, E.; Van Tuyl, A. (2020)
Hilbert functions of schemes of double and reduced points. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 224. ISSN 0022-4049 Download fulltext
Jafarloo, I. B.; Carlini, E. (2020)
Special apolar subset: the case of star configurations. In: COMMUNICATIONS IN ALGEBRA, vol. 48, pp. 1058-1067. ISSN 0092-7872 Download fulltext
Carlini, E.; van Tuyl, A. (2011)
Star configuration points and generic plane curves. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 139, pp. 4181-4192. ISSN 0002-9939 Download fulltext
Show all publications in Porto@Iris